# SDR SWAA2022100378985

- Difficulty date: September 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 967 TO BS 1006 RBL 47; WL 208.1 AFT GALLEY AND LAV 2022-488710 / [01] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 907 TO BS 1006 RBL 47; WL 208.1 AFT GALLEY AND LAV IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 147A8501 REV:A SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 907 TO BS 1006 RBL 47; WL 208.1 AFT GALLEY AND LAV IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 147A8501 REV:A. RII; SEE INDIVIDUAL SIGNOFF BELOW.
